# SDR AALA20150702013

- Difficulty date: June 8, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 66,759 hours, 8,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091142
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMER LIGHT EXIT IDENTIFIER FOR R4 & L4 DOORS FOUND DAMAGED.  R & R EMER LIGHT EXIT IDENTIFIER.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-01.  SYS CHECKED NORMAL.
